Alert archive / North Dakota / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 159, NWS Bismarck, ND

July 27, 2015Divide County, Williams County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jul 27, 2015, 9:24 PM CDT for Divide County, Williams County, North Dakota. It was in force for 66 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 27, 2015, 9:24 PM CDT (02:24 UTC)
Expired
Jul 27, 2015, 10:30 PM CDT
In force
66 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Divide County, ND, Williams County, ND

The radar

The Glasgow radar (KGGW), 213 km from the middle of the area, began a volume at 02:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 27, 9:30 PM CDTTSTM WND GST 7011 S Bonetrail, NDSHINGLES BLOWN OFF ROOF AND BARN DOORS BLOWN OUT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 27, 7:31 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Glasgow Intl Airport, MT (KGGW), launched 00:00Z, 2.4 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Glasgow Intl Airport, MT at 00:00Z on 2015-07-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1103 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Glasgow Intl Airport, MT at 00:00Z on 2015-07-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 201 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1103 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
1263 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
201 m²/s²
0-3 km storm-relative helicity
435 m²/s²
Significant tornado parameter
2.1
Supercell composite
13.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

356 
WUUS53 KBIS 280224
SVRBIS
NDC023-105-280330-
/O.NEW.KBIS.SV.W.0159.150728T0224Z-150728T0330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
924 PM CDT MON JUL 27 2015

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN WILLIAMS COUNTY IN NORTHWESTERN NORTH DAKOTA...
  WESTERN DIVIDE COUNTY IN NORTHWESTERN NORTH DAKOTA...

* UNTIL 1030 PM CDT

* AT 924 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES EAST OF
  BAINVILLE...OR 15 MILES WEST OF WILLISTON...MOVING NORTH AT 40 MPH.

  HAZARD...70 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO 
           MOBILE HOMES...ROOFS AND OUTBUILDINGS. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  BONETRAIL AROUND 945 PM CDT.
  GRENORA AROUND 1005 PM CDT.
  WRITING ROCK STATE HISTORICAL SITE AROUND 1025 PM CDT.
  ALKABO AROUND 1030 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE ZAHL...
BLACKTAIL LAKE AND HANKS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4900 10362 4815 10368 4813 10371 4812 10404
      4900 10405
TIME...MOT...LOC 0224Z 178DEG 35KT 4820 10396 

HAIL...<.75IN
WIND...70MPH
 
$$

HEINERT
3 follow-up statements
464 
WWUS53 KBIS 280251
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
951 PM CDT MON JUL 27 2015

NDC023-105-280330-
/O.CON.KBIS.SV.W.0159.000000T0000Z-150728T0330Z/
WILLIAMS ND-DIVIDE ND-
951 PM CDT MON JUL 27 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR NORTHWESTERN WILLIAMS AND WESTERN DIVIDE COUNTIES...

AT 950 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST
OF BONETRAIL...OR 26 MILES NORTHWEST OF WILLISTON...MOVING NORTH AT
40 MPH.

HAZARD...70 MPH WIND GUSTS. 

SOURCE...TRAINED WEATHER SPOTTERS REPORTED 70 MPH WINDS AND DAMAGE 
         TO PROPERTY SOUTH OF BONETRAILL. 

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE 
         HOMES...ROOFS AND OUTBUILDINGS. 

THIS SEVERE STORM WILL BE NEAR...
  GRENORA AROUND 1005 PM CDT.
  WRITING ROCK STATE HISTORICAL SITE AROUND 1025 PM CDT.
  ALKABO AROUND 1030 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE ZAHL...
BLACKTAIL LAKE AND HANKS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4900 10362 4815 10368 4813 10371 4812 10404
      4900 10405
TIME...MOT...LOC 0250Z 178DEG 35KT 4846 10397 

HAIL...<.75IN
WIND...70MPH
 
$$

HEINERT
502 
WWUS53 KBIS 280302
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1002 PM CDT MON JUL 27 2015

NDC023-105-280330-
/O.CON.KBIS.SV.W.0159.000000T0000Z-150728T0330Z/
WILLIAMS ND-DIVIDE ND-
1002 PM CDT MON JUL 27 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR NORTHWESTERN WILLIAMS AND WESTERN DIVIDE COUNTIES...

AT 1002 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GRENORA...OR
31 MILES EAST OF PLENTYWOOD...MOVING NORTH AT 60 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  WRITING ROCK STATE HISTORICAL SITE AROUND 1010 PM CDT.
  ALKABO AROUND 1015 PM CDT.
  FORTUNA AROUND 1020 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE ZAHL...
BLACKTAIL LAKE AND HANKS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4837 10366 4836 10379 4832 10403 4900 10405
      4900 10362
TIME...MOT...LOC 0302Z 187DEG 53KT 4867 10389 

HAIL...<.75IN
WIND...60MPH
 
$$

HEINERT
064 
WWUS53 KBIS 280327
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1027 PM CDT MON JUL 27 2015

NDC023-105-280337-
/O.EXP.KBIS.SV.W.0159.000000T0000Z-150728T0330Z/
WILLIAMS ND-DIVIDE ND-
1027 PM CDT MON JUL 27 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WILLIAMS AND
WESTERN DIVIDE COUNTIES WILL EXPIRE AT 1030 PM CDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FOR
NORTHWESTERN NORTH DAKOTA.

LAT...LON 4837 10366 4836 10379 4832 10403 4900 10405
      4900 10362
TIME...MOT...LOC 0324Z 178DEG 35KT 4867 10389 

$$

HEINERT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 6:50 PM CDT, 2 hours 34 minutes earlier.

Area forecast discussion, Jul 27, 6:50 PM CDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
650 PM CDT MON JUL 27 2015

.UPDATE...
ISSUED AT 643 PM CDT MON JUL 27 2015

UPDATED POPS WITH HRRR ENSEMBLE. TRIED TO CAPTURE THE HIGHER POPS
EXPECTED NEXT 6 HOURS.

&&

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 233 PM CDT MON JUL 27 2015

CONSIDERABLE SUNSHINE ALLOWING FULL HEATING ACROSS MUST OF WEST
AND CENTRAL NORTH DAKOTA THIS AFTERNOON. DEWPOINTS INTO THE MID
60S TO THE MID 70S. NAM BUFKIT SOUNDINGS HAVE 4000+ CAPE WITH
20-30 KTS BULK SHEAR ACROSS WEST AND CENTRAL NORTH DAKOTA. WAITING
FOR CAP TO ERODE.

HEAVY RAIN AMOUNTS IN THE THUNDERSTORM AREAS OF ONE TO NEARLY 2
INCHES MAINLY NORTH. ISOLATED MUCH HIGHER AMOUNTS CERTAINLY
POSSIBLE.

ON TUESDAY...EXPANDED THE HIGH WIND WATCH EAST THROUGH THE CWA.
MODELS DELAYED THE HIGHER WINDS ABOUT 3 TO 6 HOURS.

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 233 PM CDT MON JUL 27 2015

THE LONG TERM WILL START WITH WINDY CONDITIONS AND SCATTERED
SHOWERS TUESDAY NIGHT THROUGH WEDNESDAY MORNING.

THE DEPARTING LOW WILL PRODUCE WRAP AROUND SHOWERS...MAINLY ACROSS
NORTHERN NORTH DAKOTA. ADDITIONALLY WITH DOWNSLOPING WINDS AND
STRONG CAA WEDNESDAY LOOKS LIKE ANOTHER WINDY DAY...ALBEIT MUCH
LESS THAN TUESDAY.

THEREAFTER WE WILL SEE A TRANSITION TO NORTHWEST FLOW...WITH
RELATIVELY COOL AND DRY CONDITIONS THROUGH THE REST OF THE WEEK.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 643 PM CDT MON JUL 27 2015

HAZARDS TO AVIATION INCLUDE THUNDERSTORMS TONIGHT AND STRONG
WINDS TUESDAY. AT 6 PM CDT...SURFACE LOW PRESSURE ACROSS WESTERN
NORTH DAKOTA IS FORECAST TO MOVE EAST. COLD FRONT ACROSS SOUTHEAST
MONTANA WILL FOLLOW AND WILL BE THE FOCUS FOR THUNDERSTORMS
TONIGHT. AS THE LOW EXITS THE REGION TUESDAY STRONG WEST WINDS OF
30 TO 45KTS WILL SPREAD FROM THE WEST TO THE EAST DURING THE DAY.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR
NDZ001>003-009>011-017>021-031>035-040>046.

HIGH WIND WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING
FOR NDZ004-005-012-013-022-023-025-036-037-047-048-050-051.

&&

UPDATE...WAA
SHORT TERM...WAA
LONG TERM...AJ
AVIATION...WAA
Hazardous weather outlook, Jul 27, 8:07 PM CDT, 1 hour 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
807 PM CDT MON JUL 27 2015

NDZ001>003-009>011-017>021-031>034-040>045-290115-
DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN-
MERCER-OLIVER-MCLEAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON-SLOPE-
HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-
807 PM CDT MON JUL 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORMS CAN BE EXPECTED ACROSS WESTERN NORTH DAKOTA
TONIGHT. SEVERE THUNDERSTORM WATCH 457 IN EFFECT THROUGH 3 AM CDT.
LARGE HAIL...DAMAGING WINDS...VERY HEAVY RAIN...AND ISOLATED
TORNADOES ARE THE MAIN THREATS. SEE WWW.WEATHER.GOV FOR DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

STRONG WEST WINDS WILL DEVELOP TUESDAY MORNING SPREADING EAST BY
TUESDAY AFTERNOON. WIND GUSTS TO AROUND 60 MPH ARE POSSIBLE.
SCATTERED THUNDERSTORMS ARE POSSIBLE WEST AND NORTH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

PLEASE REPORT ALL HAIL...WINDS OVER 40 MPH...FLOODING...AND
TORNADOES...TO THE NATIONAL WEATHER SERVICE AT 701-223-4582 OR VIA
SOCIAL MEDIA.

NDZ004-005-012-013-022-023-025-035>037-046>048-050-051-290115-
BOTTINEAU-ROLETTE-MCHENRY-PIERCE-SHERIDAN-WELLS-FOSTER-BURLEIGH-
KIDDER-STUTSMAN-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
807 PM CDT MON JUL 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH
DAKOTA.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORMS ARE EXPECTED TO MOVE FROM WEST TO EAST
ACROSS THE STATE TONIGHT. THE HIGHEST PROBABILITY FOR SEVERE
WEATHER WILL BE LATE EVENING AND AFTER MIDNIGHT. LARGE HAIL...
DAMAGING WINDS...VERY HEAVY RAIN...AND ISOLATED TORNADOES ARE THE
MAIN THREATS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

STRONG WEST WINDS WILL DEVELOP TUESDAY MORNING SPREADING EAST BY
TUESDAY AFTERNOON. WIND GUSTS TO AROUND 60 MPH ARE POSSIBLE.
SCATTERED THUNDERSTORMS ARE POSSIBLE WEST AND NORTH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

PLEASE REPORT ALL HAIL...WINDS OVER 40 MPH...FLOODING...AND
TORNADOES...TO THE NATIONAL WEATHER SERVICE AT 701-223-4582 OR VIA
SOCIAL MEDIA.

WAA

In the hours before

Local storm report, Jul 27, 7:20 PM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
720 PM CDT MON JUL 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND GST     3 NE PRETTY BUTTE       46.41N 103.92W
07/27/2015  E60 MPH          SLOPE              ND   PUBLIC

            WINDS BEGAN AROUND 630 PM AND CONTINUED TO GUST FOR
            ABOUT 10 MINUTES.

&&

AJ
Special weather statement, Jul 27, 8:19 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
719 PM MDT MON JUL 27 2015

NDZ031-040-280145-
GOLDEN VALLEY-SLOPE-
719 PM MDT MON JUL 27 2015

...A STRONG THUNDERSTORM WILL AFFECT WESTERN SLOPE AND SOUTHWESTERN
GOLDEN VALLEY COUNTIES...

AT 719 PM MDT...A STRONG THUNDERSTORM WAS 10 MILES NORTH OF
MARMARTH...OR 13 MILES EAST OF BAKER...MOVING NORTH AT 45 MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MARMARTH...GOLVA...PRETTY BUTTE AND ALPHA.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4678 10405 4678 10375 4630 10385 4629 10404
TIME...MOT...LOC 0119Z 176DEG 39KT 4644 10400

HEINERT
Special weather statement, Jul 27, 8:38 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
738 PM MDT MON JUL 27 2015

NDZ041-044-280200-
ADAMS ND-HETTINGER ND-
738 PM MDT MON JUL 27 2015

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL ADAMS AND SOUTHEASTERN
HETTINGER COUNTIES...

AT 736 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
HAYNES...OR 7 MILES SOUTHEAST OF HETTINGER...MOVING NORTH AT 45 MPH.

PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HETTINGER AND HAYNES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM MDT FOR
SOUTHWESTERN NORTH DAKOTA.

LAT...LON 4632 10253 4635 10250 4622 10203 4595 10226
      4595 10267
TIME...MOT...LOC 0136Z 200DEG 38KT 4594 10249

HARGROVE/CK
Special weather statement, Jul 27, 8:51 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
751 PM MDT MON JUL 27 2015

NDZ031-032-280215-
BILLINGS-GOLDEN VALLEY-
751 PM MDT MON JUL 27 2015

...A CLUSTER OF STORMS PRODUCING GUSTY WINDS WILL AFFECT BILLINGS
AND GOLDEN VALLEY COUNTIES...

AT 750 PM MDT...A THUNDERSTORM WAS NEAR GOLVA...OR 17 MILES SOUTH OF
BEACH...MOVING NORTH AT 40 MPH.

WIND GUSTS OF 50 TO 55 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BEACH...MEDORA...GOLVA...SENTINEL BUTTE...FRYBURG AND ALPHA.

LAT...LON 4732 10404 4733 10322 4664 10328 4664 10404
TIME...MOT...LOC 0150Z 180DEG 37KT 4668 10392

HEINERT
Local storm report, Jul 27, 9:05 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
905 PM CDT MON JUL 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     TSTM WND GST     8 NE HAYNES             46.04N 102.34W
07/27/2015  E60 MPH          ADAMS              ND   TRAINED SPOTTER

&&

HARGROVE
Special weather statement, Jul 27, 9:19 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
819 PM MDT MON JUL 27 2015

NDZ017-031>033-280245-
STARK-MCKENZIE-BILLINGS-GOLDEN VALLEY-
819 PM MDT MON JUL 27 2015

...A CLUSTER OF STORMS WAS PRODUCING GUSTY WINDS WILL AFFECT WESTERN
STARK...SOUTHWESTERN MCKENZIE...BILLINGS AND GOLDEN VALLEY
COUNTIES...

AT 818 PM MDT...THESE STORMS WERE LOCATED 6 MILES NORTHWEST OF
MEDORA...OR 17 MILES EAST OF BEACH...MOVING NORTH AT 25 MPH.

WIND GUSTS OF 50 TO 55 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
BEACH...BELFIELD...MEDORA...GOLVA...SENTINEL BUTTE...TROTTERS...
GRASSY BUTTE...SKAAR...SOUTH FAIRFIELD...FAIRFIELD...FRYBURG AND
ALPHA.

LAT...LON 4745 10405 4745 10310 4732 10308 4664 10316
      4663 10380 4657 10381 4654 10404
TIME...MOT...LOC 0218Z 179DEG 21KT 4697 10363

HEINERT

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 8:19 PM CDTSpecial Weather StatementBISSlope26 min
Jul 27, 8:38 PM CDTSpecial Weather StatementBISAdams22 min
Jul 27, 8:38 PM CDTSevere Thunderstorm WarningBISMcKenzie, Williams67 min
Jul 27, 8:44 PM CDTSevere Thunderstorm WarningBISAdams, Grant, Hettinger61 min
Jul 27, 8:51 PM CDTSpecial Weather StatementBISBillings, Golden Valley24 min
Jul 27, 9:19 PM CDTSpecial Weather StatementBISBillings, Golden Valley26 min
Jul 27, 9:26 PM CDTSevere Thunderstorm WarningBISBillings, Bowman, Golden Valley, Slope, Stark64 min
Jul 27, 9:39 PM CDTSevere Thunderstorm WarningBISGrant, Hettinger, Morton, Sioux51 min
Jul 27, 9:52 PM CDTSevere Thunderstorm WarningBISBillings, Golden Valley38 min
Jul 27, 10:14 PM CDTSpecial Weather StatementBISMcKenzie31 min
Jul 27, 10:27 PM CDTSevere Thunderstorm WarningBISBurleigh, Emmons, Grant, Morton, Sioux48 min
Jul 27, 10:31 PM CDTSevere Thunderstorm WarningBISBillings, Dunn, Golden Valley, McKenzie59 min
Jul 27, 11:01 PM CDTSpecial Weather StatementBISMcLean, Oliver44 min
Jul 27, 11:20 PM CDTSpecial Weather StatementBISBurleigh, Emmons, Logan40 min
Jul 27, 11:46 PM CDTSpecial Weather StatementBISBurke, Divide, McKenzie, Mountrail, Williams59 min
Jul 27, 11:50 PM CDTSpecial Weather StatementBISBurleigh, Kidder, Logan, McIntosh40 min
Jul 28, 12:10 AM CDTSpecial Weather StatementBISBottineau, Foster, McHenry, Pierce, Rolette, Sheridan and 1 more50 min
Jul 28, 12:32 AM CDTSpecial Weather StatementBISDickey, Kidder, LaMoure, Logan, McIntosh, Stutsman58 min
Jul 28, 1:00 AM CDTSpecial Weather StatementBISFoster, Pierce, Rolette, Wells60 min
Jul 28, 1:29 AM CDTSpecial Weather StatementBISDickey, LaMoure, Stutsman61 min
Jul 28, 2:33 AM CDTHigh Wind WarningBISAdams, Billings, Bottineau, Bowman, Burke, Burleigh and 20 more22 hr
Jul 28, 2:33 AM CDTWind AdvisoryBISBottineau, Burke, Burleigh, Dickey, Emmons, Foster and 14 more40 hr

Nearby

Severe Thunderstorm Warnings in North Dakota, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.